# SDR ASAA2013112796555

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 68 hours, 27 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 20389
- Condition: Faulted
- Location: A/C Bay
- Part time: 78 hours, 29 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL MAST CAUTION , AIR CONDITIONING, AND CONT CABIN ZONE TEMP LIGHT ILLUMINATED.  ON MAST CAUTION RESET, ALL LIGHTS EXT.  TEMPERATURE CONTROL IS NORMAL.  ACFT GROUNDED.  NR 2 ZONE TEMP CONTROLLER SHOWS A FLT DECK TRIM VALVE ON BITE & PREVIOUS FLT.  REPLACED FLIGHT DECK TRIM AIR VALVE REF MM 21-61-21.  OPS NORMAL, FAULTS CLEARED.
